# SDR 05FDEA03006

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 53,719 hours, 34,566 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AFTER T/O, SWITCHING FROM TERRAIN TO WX MODE OR RADAR, LOST RANGE MARKER AND DATA DISPLAY.   ACTUAL WX RETURNS WORKED.  REMOVED AND REPLACED INDICATOR R/T AS PRECAUTIONARY.  REF B727-200MM SEC 34-41-031-4 AND 34-41-041-4.
